# SDR DALA2023020700926

- Difficulty date: February 7, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO NRC 00497: FABRICATE CUSP WEB. SUMMARY OF NRC 00497: CUSP WEB WAS FABRICATED PER B-717-200 SRM 53-00-55-2R PROCEDURE 4. (LP #2618064)
